# SDR WX0A2013111800756

- Difficulty date: November 17, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N868GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49554
- System (JASC): 2430 · DC Generating System
- Part: Switch
- Part number: 1032200
- Condition: Failed
- Location: Emergency Power
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER INOPERATIVE.  TEST FAILED, EMERGENCY AC POWER TEST.  JIGGLING SWITCH MAKES TEST PASS/FAIL.  AD 95-11-12 BY REPLACEMENT OF EMERGENCY POWER SWITCH IAW SB DC-9 24-150R1. NEXT REPLACEMENT DUE WITHIN 5 YEARS AND IAW MM 24-23-01 AND 24-23-02.
